MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJOSURGICAL; ALTIVATE REVERSE GLENOID BASEPLATE INSERTER, WEDGE

ENCORE MEDICAL L.P. DJOSURGICAL; ALTIVATE REVERSE GLENOID BASEPLATE INSERTER, WEDGE
Catalog Number 804-06-324
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the long post broke off of blue impactor tip.Broken piece was stuck in the hole, had to be drilled out and removed with instruments.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2025-00588; 804-06-324, s303 - broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJOSURGICAL
Common Device Name
ALTIVATE REVERSE GLENOID BASEPLATE INSERTER, WEDGE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23318676
Report Number1644408-2025-01486
Device Sequence Number17385337
Product Code KWS
UDI-Device Identifier00190446844150
UDI-Public00190446844150
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-06-324
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date02/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale